Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 7, Pages 1327–1339 (Mi zvmmf4728)  

Correct algebras over estimation algorithms in the set of regular recognition problems with nonoverlapping classes

Yu. V. Maksimov

Moscow Institute of Physics and Technology, Institutskii per. 9, Dolgoprudnyi, Moscow oblast, 141700, Russia

Abstract: Algebras over estimation algorithms in the set of regular problems with nonoverlapping classes are considered. A correctness criterion for the arbitrary degree algebraic closure of the model of estimation algorithms in the classification problems of this type is proposed; this criterion can be efficiently verified. An estimate of the minimal degree of the algebraic closure that is sufficient for constructing a correct classifier in an arbitrary regular problem with nonoverlapping classes is found.

Key words: classification problems, algebraic approach, estimation algorithms, correct algorithms.

Full text: PDF file (1631 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:7, 1264–1275

Bibliographic databases:

UDC: 519.712.63
Received: 23.05.2008
Revised: 16.12.2008

Citation: Yu. V. Maksimov, “Correct algebras over estimation algorithms in the set of regular recognition problems with nonoverlapping classes”, Zh. Vychisl. Mat. Mat. Fiz., 49:7 (2009), 1327–1339; Comput. Math. Math. Phys., 49:7 (2009), 1264–1275

Citation in format AMSBIB
\Bibitem{Mak09}
\by Yu.~V.~Maksimov
\paper Correct algebras over estimation algorithms in the set of regular recognition problems with nonoverlapping classes
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 7
\pages 1327--1339
\mathnet{http://mi.mathnet.ru/zvmmf4728}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 7
\pages 1264--1275
\crossref{https://doi.org/10.1134/S0965542509070173}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268295700017}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70349937848}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4728
  • http://mi.mathnet.ru/eng/zvmmf/v49/i7/p1327

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:175
    Full text:73
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021